A Caltech Library Service

Univalent wandering domains in the Eremenko-Lyubich class

Fagella, Núria and Jarque, Xavier and Lazebnik, Kirill (2019) Univalent wandering domains in the Eremenko-Lyubich class. Journal d'Analyse Mathématique, 139 (1). pp. 369-395. ISSN 0021-7670.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We use the Folding Theorem of [Bis15] to construct an entire function f in class BB and a wandering domain U of f such that f restricted to f^n (U) is univalent, for all n ≥ 0. The components of the wandering orbit are bounded and surrounded by the postcritical set.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access Paper
Lazebnik, Kirill0000-0001-8963-4410
Additional Information:© 2019 The Hebrew University of Jerusalem. Received November 28, 2017 and in revised form February 8, 2018. First Online: 09 November 2019. The first and second authors were partially supported by the Spanish grant MTM2017-86795-C3-3-P, the Maria de Maeztu Excellence Grant MDM-2014-0445, and grant 2017SGR1374 from the Generalitat de Catalunya.
Funding AgencyGrant Number
Ministerio de Economía, Industria y Competitividad (MINECO)MTM2017-86795-C3-3-P
Maria de Maeztu ExcellenceMDM-2014-0445
Generalitat de Catalunya2017SGR1374
Issue or Number:1
Record Number:CaltechAUTHORS:20191111-081821414
Persistent URL:
Official Citation:Fagella, N., Jarque, X. & Lazebnik, K. Univalent wandering domains in the Eremenko-Lyubich class. JAMA 139, 369–395 (2019) doi:10.1007/s11854-027-0079-x
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:99766
Deposited By: Tony Diaz
Deposited On:12 Nov 2019 22:27
Last Modified:09 Mar 2020 13:18

Repository Staff Only: item control page